# SDR FDEA201205081767

- Difficulty date: May 8, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 71,549 hours, 23,710 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: False Indication
- Location: L1 Door Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ENROUTE THE L1 DOOR "SLIDE" LIGHT STOPPED ILLUMINATING WITH THE L1 DOOR IN THE ARMED POSITION.  UNABLE TO DUPLICATE DISCREPANCY, MOVED MODE CONTROL LEVER TO THE ENGAGE POSITION THE GIRT BAR ANNUNCIATOR LIGHT ILLUMINATES ABOVE THE DOOR NEXT TO THE EXIT SIGN IN REF AMM 25-66-00.
